Honestly, I don't know the answer to your question. BUT, what I do know is that these medications are usually used in combination. So if you're having relief now, if you quit taking the methotrexate, it may rebound. Espesially since you're on a pretty high dose of MTX.
If your issue is with the side effects of the Methotrexate, you might consider asking your doctor about injecting it instead. For me, that has worked out very well.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.